# SDR UALA2010112204286

- Difficulty date: November 20, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 46,873 hours, 13,125 cycles
- Engine: Pwa PW2037
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080408
- Part serial: 116
- Condition: Faulty
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WITH WEATHER TURB SELECTED WEATHER FAIL LIGHT APPEARS ON HSI NO GROUND RETURNS INDICATED.  RESET CB, NO HELP.  REPLACED WX RADAR TRANSCEIVER, ACCOMPLISHED TEST NO FAULTS.
